Yıl 2019, Cilt 12 , Sayı 2, Sayfalar 250 - 259 2019-10-03

Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection

S. K. Chaubey [1] , Uday Chand De [2]


We define a new type of quarter-symmetric non-metric $\xi$-connection on an $LP$-Sasakian manifold and prove its existence. We provide its application in the general theory of relativity. To validate the existence of the quarter-symmetric non-metric $\xi$-connection on an $LP$-Sasakian manifold, we give a non-trivial example in dimension $4$ and verify our results.
Lorentzian para-Sasakian manifold, quarter-symmetric non-metric connection, conformal curvature tensors, Einstein space
  • Reference1K. Arslan, R. Deszcz, R. Ezentas, M. Hotlo$\acute{s}$ and C. Murathan, On generalized Robertson-Walker spacetimes satisfying some curvature condition, Turk J Math 38 (2014), 353-373.
  • Reference2A. A. Aqeel, U. C. De and G. C. Ghosh, On Lorentzian para-Sasakian manifolds, Kuwait J. Sci. Eng. 31 (2) (2004), 1-13.
  • Reference3A. Barman, Weakly symmetric and weakly Ricci-symmetric $LP$-Sasakian manifolds admitting a quarter-symmetric metric connection, Novi Sad J. Math. 45 (2) (2015), 143-153.
  • Reference4E. Cartan, Sur une classe remarquable d’espaces de Riemannian, Bull. Soc. Math. France 54 (1926), 214-264.
  • Reference5S. K. Chaubey and R. H. Ojha, On semi-symmetric non-metric and quarter-symmetric metric connections, Tensor N. S. 70 2 (2008), 202-213.
  • Reference6U. C. De, K. Matsumoto and A. A. Shaikh, On Lorentzian para-Sasakian manifolds, Rendiconti del Seminario Mat. de Messina(3) (1999), 149-156.
  • Reference7U. C. De, L. Velimirovi$\acute{c}$ and S. Mallick, On a type of spacetime, International Journal of Geometric Methods in Modern Physics 14 (1) (2017) 1750003 (9 pages).
  • Reference8S. A. Demirba$\breve{g}$, H. B. Yilmaz, S. A. Uysal and F. $\ddot{O}.$ Zengin, On quasi Einstein manifolds admitting a Ricci quarter-symmetric metric connection, Bull. of Math. Anal. and Appl., 3 (4), (2011), 84-91.
  • Reference9G. F. R. Ellis, Relativistic Cosmology in ’General Relativity and Cosmology’, ed. R. K. Sachs (Academic Press, London, 1971).
  • Reference10I. Eriksson and J. M. M. Senovilla, Note on (conformally) semi-symmetric spacetimes, Class. Quantum Grav. 27 027001 (2010).
  • Reference11 A. Friedmann and J. A. Schouten, Uber die Geometry der halbsymmetrischen Ubertragung. Math Zeitschr 21 (1924), 211-223.
  • Reference12S. Golab, On semi-symmetric and quarter-symmetric linear connections, Tensor, N.S., 29 (1975), 249-254.
  • Reference13S. G$\ddot{u}$ler and S. A. Demirba$\breve{g}$, A study of generalized quasi Einstein spacetimeswith applications in general relativity, Int J Theor Phys 55 (2016), 548–562.
  • Reference14 H. A. Hayden, Subspace of space with torsion. Proc. London Math. Soc. 34, 27-50 (1932).
  • Reference15C. A. Mantica, U. C. De, Y. J. Suh and L. G. Molinari, Perfect fluid spacetimes with harmonic generalized curvature tensor, Osaka J. Math.56 (2019), 173-182. Reference16K. Matsumoto, On Lorentzian para contact manifolds, Bull. Yamagata Univ. Nat. Sci. 12 (1989), 151-156.
  • Reference17K. Matsumoto and I. Mihai, On a certain transformation in a Lorentzian para-Sasakian manifold, Tensor N. S. 47 (1988), 189-197.
  • Reference18I. Mihai and R. Rosca, On Lorentzian P-Sasakian manifolds, Classical Analysis, World Scientific Publi., Singapore (1992), 155-169.
  • Reference19I. Mihai, U. C. De and A. A. Shaikh, On Lorentzian para-Sasakian manifolds, Korean J. Math. Sci. 6 (1999), 1-13.
  • Reference20R. S. Mishra and S. N. Pandey, On quarter symmetric metric $F$-connections, Tensor N. S. 34 (1980), 1-7.
  • Reference21C. Murathan, A. Yildiz, K. Arslan and U. C. De, On a class of Lorentzian para-Sasakian manifolds, Proc. Estonian Acad. Sci. Phys. Math. 55 (4) (2006), 210-219.
  • Reference22 S. C. Rastogi, On quarter-symmetric metric connection, C. R. Acad. Bulg. Sci. 31 (8) (1978), 811-814.
  • Reference23E. M. Patterson, Some theorems on Ricci-recurrent spaces, J. London Math. Soc. 27 (1952), 287-295.
  • Reference24R. Prasad and A. Haseeb, On a Lorentzian para-Sasakian manifold with respect to the quarter-symmetric metric connection, Novi Sad J. Math.46 (2) (2016), 103-116.
  • Reference25S. K. Srivastava, Scale factor dependent equation of state for curvature inspired dark energy,phantom barrier and late cosmic acceleration, Physics Letters B 643 (2006) 1-4.
  • Reference26S. Sular, C. $\ddot{O}$zg$\ddot{u}$r and U. C. De, Quarter-symmetric metric connection in a Kenmotsu manifold, SUT Journal of Mathematics 44 (2008), 297-306.
  • Reference27Z. I. Szabó, Structure theorems on Riemannian spaces satisfying $R(X,Y) \cdot R=0.$ $I$. The local version. J. Diff. Geom 17 (1982), 531-582.
  • Reference28H. Weyl, Reine Infinitesimalgeometrie. Math. Z. 2 (1918), 384-411.
  • Reference29F. $\ddot{O}$. Zengin, $M$-projectively flat spacetimes, Math. Rep. 4 (2012), no. 4, 363–370.
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-3882-4596
Yazar: S. K. Chaubey (Sorumlu Yazar)
Kurum: Shinas College of Technology
Ülke: Oman


Orcid: 0000-0002-8990-4609
Yazar: Uday Chand De
Ülke: India


Tarihler

Yayımlanma Tarihi : 3 Ekim 2019

Bibtex @araştırma makalesi { iejg548364, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2019}, volume = {12}, pages = {250 - 259}, doi = {}, title = {Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection}, key = {cite}, author = {Chaubey, S. K. and De, Uday Chand} }
APA Chaubey, S , De, U . (2019). Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection. International Electronic Journal of Geometry , 12 (2) , 250-259 . Retrieved from https://dergipark.org.tr/tr/pub/iejg/issue/49199/548364
MLA Chaubey, S , De, U . "Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection". International Electronic Journal of Geometry 12 (2019 ): 250-259 <https://dergipark.org.tr/tr/pub/iejg/issue/49199/548364>
Chicago Chaubey, S , De, U . "Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection". International Electronic Journal of Geometry 12 (2019 ): 250-259
RIS TY - JOUR T1 - Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection AU - S. K. Chaubey , Uday Chand De Y1 - 2019 PY - 2019 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 250 EP - 259 VL - 12 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection %A S. K. Chaubey , Uday Chand De %T Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection %D 2019 %J International Electronic Journal of Geometry %P -1307-5624 %V 12 %N 2 %R %U
ISNAD Chaubey, S. K. , De, Uday Chand . "Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection". International Electronic Journal of Geometry 12 / 2 (Ekim 2019): 250-259 .
AMA Chaubey S , De U . Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection. International Electronic Journal of Geometry. 2019; 12(2): 250-259.
Vancouver Chaubey S , De U . Lorentzian para-Sasakian Manifolds Admitting a New Type of Quarter-symmetric Non-metric ξ-connection. International Electronic Journal of Geometry. 2019; 12(2): 259-250.